MAUDE Adverse Event Report: ZIMMER DENTAL ABUT CONTOUR 4.5X5.5 3 MM CUFF; DENTAL ABUTMENT

ZIMMER DENTAL ABUT CONTOUR 4.5X5.5 3 MM CUFF; DENTAL ABUTMENT
Catalog Number ZOA453S
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the aesthetic abutment is sent to the processing plant, and the processing plant feedback that the screws are stuck in the abutment and cannot be separated.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) zoa453s (abut contour 4.5x5.5 3 mm cuff) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 2021041080.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021041080 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿ dental : functional : does not disengage/release¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00556-haz rev 6, the most likely root cause determined from the investigation was likely user caused.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) zoa453s (abut contour 4.5x5.5 3 mm cuff) for evaluation.Visual inspection was performed.Returned abutment shows signs of wear and use.Abutment and screw were returned to the lab already disengaged.Dhr review was completed for the subject lot number 2021041080.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021041080 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation was likely user caused.However, during assessment, no problem was found with the returned abutment and screw.Therefore, based on the available information, a device malfunction has not occurred.The reported event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.

Brand Name
ABUT CONTOUR 4.5X5.5 3 MM CUFF
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22336797
Report Number0002023141-2025-01750
Device Sequence Number15734853
Product Code NHA
UDI-Device Identifier00889024020856
UDI-Public(01)00889024020856(17)260518(10)2021041080
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052600
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date05/18/2026
Device Catalogue NumberZOA453S
Device Lot Number2021041080
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/11/2025
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexUnknown
Patient EthnicityNon Hispanic